# SDR SIMA20150616003

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 27,632 hours, 23,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR EMER EXIT LIGHT BELOW WING HATCH INOPERATIVE.  R & R LT WING EXTERIOR EMER EXIT LIGHT BULB BELOW WING HATCH IAW AMM 33-50-10.  OPERATIONAL CHECKED GOOD.
